RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2019, Volume 30, Pages 83–98 (Mi iigum397)  

Dynamic systems and optimal control

Parameterization of some control problems by linear systems

V. A. Srochkoa, E. V. Aksenyushkinab

a Irkutsk State University, Irkutsk, Russian Federation
b Baikal State University, Irkutsk, Russian Federation

Abstract: In the framework of control parameterization methods a number of optimization problems of linear phase systems with quadratic and bilinear functionals is considered. Approximation of the control is carried out in the class of piecewise linear functions and is formed as a linear combination of a special set of support functions with coefficients that are variables of the finite-dimensional problem. At the same time the interval control constraint in the variational problem automatically passes into similar constraints on the variables of the finite-dimensional problem.
To characterize and effectively solve these problems, explicit expressions of the selected functionals are obtained with respect to parameters of approximations. As a result, a series of quadratic mathematical programming problems with the simplest restrictions on variables is formulated. The quadratic forms of the objective functions are determined by the Gram and Hessenberg matrices.
It should be emphasized that the parametrization preserves the convexity property of the original optimal control problem. In addition, the simplest optimal control problem with a linear terminal functional after parameterization is solved without iterations.
The connection between the coordinated problems at the level of optimality conditions is established. It consists in the fact that the differential condition of the extremum in a finite-dimensional problem is locally equivalent to the maximum principle for the variational problem at the points of set.

Keywords: linear control system, quadratic and bilinear functionals, piecewise-linear approximation, finite dimensional problems.

DOI: https://doi.org/10.26516/1997-7670.2019.30.83

Full text: PDF file (373 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49J15, 49M25
Received: 18.10.2019

Citation: V. A. Srochko, E. V. Aksenyushkina, “Parameterization of some control problems by linear systems”, The Bulletin of Irkutsk State University. Series Mathematics, 30 (2019), 83–98

Citation in format AMSBIB
\Bibitem{SroAks19}
\by V.~A.~Srochko, E.~V.~Aksenyushkina
\paper Parameterization of some control problems by linear systems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2019
\vol 30
\pages 83--98
\mathnet{http://mi.mathnet.ru/iigum397}
\crossref{https://doi.org/10.26516/1997-7670.2019.30.83}


Linking options:
  • http://mi.mathnet.ru/eng/iigum397
  • http://mi.mathnet.ru/eng/iigum/v30/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:13
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021